Hypercyclic and supercyclic cohyponormal operators

Feldman, Nathan S. and Miller, Vivien Glass and Miller, Thomas Len: Hypercyclic and supercyclic cohyponormal operators. In: Acta scientiarum mathematicarum, (68) 1-2. pp. 303-328. (2002)

[img] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2002
Volume: 68
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 303-328
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38665/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 327-328.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 13:07
URI: http://acta.bibl.u-szeged.hu/id/eprint/15915

Actions (login required)

View Item View Item